Journal of Differential Geometry

Some new harmonic maps from $B^3$ to $S^2$

Chi-Cheung Poon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 165-168.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446995

Digital Object Identifier
doi:10.4310/jdg/1214446995

Mathematical Reviews number (MathSciNet)
MR1114457

Zentralblatt MATH identifier
0738.58019

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 49Q20: Variational problems in a geometric measure-theoretic setting

Citation

Poon, Chi-Cheung. Some new harmonic maps from $B^3$ to $S^2$. J. Differential Geom. 34 (1991), no. 1, 165--168. doi:10.4310/jdg/1214446995. https://projecteuclid.org/euclid.jdg/1214446995


Export citation